Leonie Wieser

Northumbria University
Participe à 1 Session
Leonie Wieser is a PhD researcher at Northumbria University, Newcastle, UK, funded by the AHRC Heritage Consortium. Her research interests are the diverse views on the past that can be gained through heritage projects and co-production in historical research, as well as the challenges of power relations in access to knowledge making about the past. She is interested in the uses of the past in the present, what sources of learning the past provides and how drawing on the past can offer alternatives for the present. She has presented at the Association for Critical Heritage Studies conference at the Australian National University, Canberra, 2-4 December, 2014, as well as at several post-graduate history and heritage conferences in the UK (Cambridge, St Andrews, Huddersfield), and is member of a network of history and heritage students between Huddersfield, Sheffield Hallam, York and Northumbria which exchanges ideas about co-production in historical and heritage studies. She has contributed to several public engagement events at the University of York (Festival of Ideas 2012 and 2013, Being Human 2014) and Northumbria University (Being Human). She has professional experience in the public history and heritage sector in Germany and the UK.

Sessions auxquelles Leonie Wieser participe

Samedi 4 juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
11:00
11:00

Paper

Leonie Wieser, Northumbria University (Participant.e)

Sessions auxquelles Leonie Wieser assiste

Vendredi 3 juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
11:30
11:30
Public Debate: Heritage and Tourism | Débat public: Patrimoine et tourisme
1 heure 30 minutes, 11:30 - 13:00
Inscription req.

UQAM, pavillon Athanase-David (D) - DR-200

Roundtable with simultaneous translation / Table ronde avec traduction simultanée

Craig Bennett, Bennett Preservation Engineering PC, Charleston, South Carolina (Participant.e)

Martine Lizotte, École internationale d’hôtellerie et tourisme du Collège LaSalle (Modérateur.rice)

Pierre Mathieu, Explorateur Voyages (Participant.e)

France Lessard (Participant.e)

David Mendel, Mendel Tours (Participant.e)

Samedi 4 juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
9:00
9:00
Keynote : What does heritage change? Le patrimoine, ça change quoi? (Lucie K. Morisset)
1 heure, 9:00 - 10:00
Inscription req.

UQAM, pavillon Judith-Jasmin (J) - Salle Alfred-Laliberté

Keynote with simultaneous translation / Conférence avec traduction simultanée

Lucie Morisset, Chaire de recherche du Canada en patrimoine urbain (Modérateur.rice)

11:00
11:00
Heritage Futures / Utopian Currents I
6 heures, 11:00 - 17:00

UQAM, pavillon J.-A. De Sève (DS) - DS-R515

Regular session

Elizabeth Stainforth, University of Leeds, History of Art and Cultural Studies, United Kingdom (Modérateur.rice)

Helen Graham, University of Leeds (Modérateur.rice)

18:30
18:30
Keynote: Is Tangible to Intangible as Formal is to Informal ? (Michael Herzfeld)
1 heure 30 minutes, 18:30 - 20:00
Inscription req.

UQAM, pavillon Judith-Jasmin (J) - Salle Alfred-Laliberté

Keynote with simultaneous translation / Conférence avec traduction simultanée

Michael Herzfeld, Harvard University (Participant.e)

Laurajane Smith, Australian National University (Modérateur.rice)

Partager